# SDR SWAA2021022249740

- Difficulty date: February 17, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 29,840 hours, 13,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING BETWEEN ROWS 3ABC + 4ABC ( NEFITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) ) ( NEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) ) / INSTALLED LIGHT COVER ON EMERGENCY LIGHT BETWEEN ROWS 3ABC & 4ABC PER AMM 33-51-03CL# 84994
